Seguir
Tursun Kamaldinovich Yuldashev
Tursun Kamaldinovich Yuldashev
Professor of Mathematics, Tashkent State University of Economics, Uzbekistan
Dirección de correo verificada de tsue.uz - Página principal
Título
Citado por
Citado por
Año
Determination of the coefficient and boundary regime in boundary value problem for integro-differential equation with degenerate kernel
TK Yuldashev
Lobachevskii journal of mathematics 38, 547-553, 2017
702017
Nonlocal problem for a mixed type fourth-order differential equation with Hilfer fractional operator
TK Yuldashev, BJ Kadirkulovich
Ural Mathematical Journal. 2020. Volume 6.№ 1 6 (1), 153-167, 2020
622020
Inverse boundary value problem for a fractional differential equations of mixed type with integral redefinition conditions
TK Yuldashev, BJ Kadirkulov
Lobachevskii Journal of Mathematics 42 (3), 649-662, 2021
592021
On inverse boundary value problem for a Fredholm integro-differential equation with degenerate kernel and spectral parameter
TK Yuldashev
Lobachevskii Journal of Mathematics 40 (2), 230-239, 2019
572019
Nonlocal mixed-value problem for a Boussinesq-type integrodifferential equation with degenerate kernel
TK Yuldashev
Ukrainian Mathematical Journal 68 (8), 1278-1296, 2017
522017
Boundary-value problems for loaded third-order parabolic-hyperbolic equations in infinite three-dimensional domains
TK Yuldashev, BI Islomov, EK Alikulov
Lobachevskii Journal of mathematics 41, 926-944, 2020
502020
A certain Fredholm partial integro-differential equation of the third order
TK Yuldashev
Russian Mathematics 59 (9), 62-66, 2015
50*2015
Unique solvability of a boundary value problem for a loaded fractional parabolic-hyperbolic equation with nonlinear terms
TK Yuldashev, OK Abdullaev
Lobachevskii Journal of Mathematics 42 (5), 1113-1123, 2021
482021
Nonlinear optimal control of thermal processes in a nonlinear inverse problem
TK Yuldashev
Lobachevskii Journal of Mathematics 41, 124-136, 2020
472020
Boundary value problem for weak nonlinear partial differential equations of mixed type with fractional Hilfer operator
TK Yuldashev, BJ Kadirkulov
Axioms 9 (2), 68, 2020
462020
Spectral features of the solving of a Fredholm homogeneous integro-differential equation with integral conditions and reflecting deviation
TK Yuldashev
Lobachevskii Journal of Mathematics 40 (12), 2116-2123, 2019
452019
Inverse problem for a mixed type integro-differential equation with fractional order Caputo operators and spectral parameters
TK Yuldashev, ET Karimov
Axioms 9 (4), 121, 2020
442020
On a boundary-value problem for Boussinesq type nonlinear integro-differential equation with reflecting argument
TK Yuldashev
Lobachevskii Journal of Mathematics 41 (1), 111-123, 2020
422020
Solvability of a boundary value problem for a differential equation of the Boussinesq type
TK Yuldashev
Differential equations 54 (10), 1384-1393, 2018
422018
Mixed problem for pseudoparabolic integro-differential equation with degenerate kernel
TK Yuldashev
Differential equations 53 (1), 99-108, 2017
412017
Nonlocal boundary value problem for a nonlinear Fredholm integro-differential equation with degenerate kernel
TK Yuldashev
Differential equations 54 (12), 1646-1653, 2018
392018
On solvability of a Poincare–Tricomi type problem for an elliptic–hyperbolic equation of the second kind
TK Yuldashev, BI Islomov, AA Abdullaev
Lobachevskii Journal of Mathematics 42 (3), 663-675, 2021
382021
On the solvability of a boundary value problem for the ordinary Fredholm integrodifferential equation with a degenerate kernel
TK Yuldashev
Computational Mathematics and Mathematical Physics 59, 241-252, 2019
372019
Inverse problem for a nonlinear Benney–Luke type integro-differential equations with degenerate kernel
TK Yuldashev
Russian Mathematics 60 (9), 53-60, 2016
362016
Nonlocal inverse problem for a pseudohyperbolic-pseudoelliptic type integro-differential equations
TK Yuldashev
Axioms 9 (2), 45, 2020
352020
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20